Armenian Journal of Mathematics

Items where Subject is "52-xx Convex and discrete geometry"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 2.

Németh, László (2017) The growing ratios of hyperbolic regular mosaics with bounded cells. Armenian Journal of Mathematics, 9 (1). pp. 1-19. ISSN 1829-1163

Aramyan, Rafik (2013) A representation for convex bodies. Armenian Journal of Mathematics, 5 (1). pp. 69-74. ISSN 1829-1163

This list was generated on Tue Mar 2 07:34:57 2021 AMT.